MathSciNet Relay Station
MathSciNet bibliographic data
MR1511290 Contributed Item
Eugene Dickson, Leonard; A new system of simple groups. Math. Ann. 60 (1905), no. 1, 137–150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement